Open Access
Translator Disclaimer
2014 Diaz-Metcalf and Pólya-Szegő type inequalities associated with Saigo fractional integral operator
Ram K. Saxena, Jitendra Daiya, Tibor K. Pogány
Author Affiliations +
Tbilisi Math. J. 7(2): 11-20 (2014). DOI: 10.2478/tmj-2014-0012

Abstract

This paper deals with the derivation of certain new Pólya-Szegő type inequalities by making use of the Saigo fractional integral operator. The results obtained cover the same kind of conclusions in the case of Riemann-Liouville and Erdélyi-Kober fractional integral operators.

Citation

Download Citation

Ram K. Saxena. Jitendra Daiya. Tibor K. Pogány. "Diaz-Metcalf and Pólya-Szegő type inequalities associated with Saigo fractional integral operator." Tbilisi Math. J. 7 (2) 11 - 20, 2014. https://doi.org/10.2478/tmj-2014-0012

Information

Received: 3 July 2014; Accepted: 13 October 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1305.26020
MathSciNet: MR3313051
Digital Object Identifier: 10.2478/tmj-2014-0012

Subjects:
Primary: 26A33
Secondary: 26D10, 26D15

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top